Acetaminophen, phenylephrine hydrochloride, noscapine, caffeine, ascorbic acid, terpin hydrate.
Each Panadol Cold & Flu Extra Caplet contains: Acetaminophen (Paracetamol) 500mg, Phenylephrine Hydrochloride 10mg, Noscapine 15mg, Caffeine 25mg, Ascorbic Acid 63.33mg, Terpin Hydrate 33.33mg.
Panadol Cold & Flu Extra caplet contains multi-ingredient formula that could relieve cold and flu symptoms fast. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center, which does not irritate stomach. Phenylephrine Hydrochloride has fast relief of nasal congestion with long lasting efficacy. Caffeine is a stimulus to relieve the tiredness caused by cold without drowsiness, let patient feel comfortable. Vitamin C could help patient to recover fast during cold period. Terpin Hydrate is an effective expectorant by increasing bronchial secretion. Noscapine is a centrally acting cough suppressant which is used to relieve non-productive cough.
Panadol Cold & Flu Extra Caplets provide effective temporary relief of the symptoms associated with common cold including fever, aches, nasal and sinus congestion, cough and minor throat pain, headache.
For Oral Administration only.
Adults and children (over 12 years): Take 2 caplets every 6 hours, do not take more than 8 caplets in 24 hours. Do not take more frequent than every 6 hours. Do not use for longer than 7 days without asking the doctor.
Should not be used with other Acetaminophen containing products, decongestants, or cold and flu medicines. Do not exceed the stated dose.
Children 12 years and under: Not recommended for children of 12 years and under.
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus immediately medical management is required in the event of overdose, even if symptoms of overdose are not present. Acetaminophen overdose may cause liver failure.
Panadol Cold & Flu Extra Caplets is contraindicated in patients with a previous history of hypersensitivity to any of the ingredients. This product is also contraindicated in patients who are taking or have taken within the last two weeks, monoamine oxidase inhibitors. Do not use if pregnant.
If taking other analgesics, antipyretics or cold relief medicine, don't take this medicine.
Please see the doctor if symptoms persist.
Keep this and all medication out of reach of children.
Please check with the doctor before use if: Taking Warfarin or similar medicines used to thin the blood (The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of Acetaminophen with increased risk of bleeding; occasional doses have no significant effect); The patient has high blood pressure, heart disease, blood vessel disease such as Raynaud's phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes, an overactive thyroid, angle closure glaucoma, pheochromocytoma (a tumour near the kidney), or prostate problems; Taking medicines to control the blood pressure such as beta-blockers; Taking appetite suppressants or stimulants; Taking medicines to treat depression, such as tricyclic antidepressants (e.g. amitriptyline); Taking medicines for heart disease (e.g. digoxin); The patient has been diagnosed with liver or kidney impairment; Breast-feeding; The patient has a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
The patient should contact a doctor immediately if he/she gets a combination of these symptoms.
This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine-containing canned drinks) when taking this medicine.
Patients should be advised not to drive or operate machinery if affected by dizziness.
Use in Lactation: Use during breast-feeding should be avoided.
Lactation: Use during breast-feeding should be avoided.
Undesirable effects are rare. When using this medicine the patient may experience: headache, dizziness, nervousness, difficulty sleeping, increased blood pressure, nausea and vomiting.
Stop taking this medicine and tell the doctor immediately if having: Allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; A skin rash or peeling, or mouth ulcers; Previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories, and experience a similar reaction with this product; Unexplained bruising or bleeding; Loss of vision, which may be due to abnormally high blood pressure in the eye (This is very rare but is more likely to occur in those with glaucoma); An unusually fast pulse rate, or a sensation of an unusually fast or irregular heartbeat; Difficulty in passing water (This is more likely to occur in men with an enlarged prostate gland).
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Panadol Cold & Flu Extra caplet